Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 10, NWS Lubbock, TX

March 13, 200816 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 13, 2008, 3:13 PM CDT for 16 counties in Texas. It took effect at Mar 14, 2008, 11:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2008, 3:13 PM CDT (20:13 UTC)
In effect from
Mar 14, 2008, 11:00 AM CDT
Expired
Mar 14, 2008, 9:00 PM CDT
In force
10 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 31 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 132013
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
313 PM CDT THU MAR 13 2008

TXZ021>024-027>030-033>036-039>042-140400-
/O.NEW.KLUB.WI.Y.0010.080314T1600Z-080315T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
313 PM CDT THU MAR 13 2008

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY FOR THE
TEXAS SOUTH PLAINS AND EXTREME SOUTHERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY. 

VERY STRONG WESTERLY WINDS WILL BLOW ACROSS THE SOUTHERN PLAINS
REGION FRIDAY AFTERNOON AND EARLY EVENING AS A POTENT LOW PRESSURE
SYSTEM DEEPENS OVER THE TEXAS PANHANDLE. WESTERLY WINDS FROM 25 TO
35 MPH WITH GUSTS TO 55 MPH ARE EXPECTED MAINLY FOR AREAS OF THE
SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE ON THE CAP ROCK.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THESE
WINDS ARE EXPECTED TO CAUSE AREAS OF BLOWING DUST WITH LOCALLY
VERY POOR VISIBILITY NEAR OPEN FIELDS AND CONSTRUCTION ZONES.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KLUB 140406
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1106 PM CDT THU MAR 13 2008

TXZ021>024-027>030-033>036-039>042-141200-
/O.CON.KLUB.WI.Y.0010.080314T1600Z-080315T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
1106 PM CDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT
FRIDAY FOR THE SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE
OF TEXAS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY.  

STRONG WESTERLY WINDS WILL DEVELOP AND SPREAD ACROSS THE SOUTHERN
PLAINS REGION BY NOON ON FRIDAY AS A POTENT LOW PRESSURE SYSTEM
DEEPENS OVER THE TEXAS PANHANDLE. WESTERLY WINDS FROM 25 TO 35 MPH
WITH GUSTS TO 55 MPH ARE EXPECTED MAINLY FOR AREAS OF THE SOUTH
PLAINS AND THE EXTREME SOUTHERN PANHANDLE ON THE CAPROCK. THE
WINDS ARE EXPECTED TO REMAIN STRONG THROUGH EARLY EVENING...SLOWLY
DIMINISHING BELOW ADVISORY CONDITIONS BY 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THESE
WINDS ARE EXPECTED TO CAUSE AREAS OF BLOWING DUST WITH LOCALLY
VERY POOR VISIBILITY NEAR OPEN FIELDS AND CONSTRUCTION ZONES.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 140929
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
429 AM CDT FRI MAR 14 2008

TXZ021>024-027>030-033>036-039>042-141800-
/O.CON.KLUB.WI.Y.0010.080314T1600Z-080315T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
429 AM CDT FRI MAR 14 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
CDT THIS EVENING. 

STRONG WESTERLY WINDS WILL DEVELOP AND SPREAD ACROSS THE SOUTHERN
PLAINS REGION THIS AFTERNOON AS A LOW PRESSURE SYSTEM DEEPENS
OVER THE TEXAS PANHANDLE. WESTERLY WINDS FROM 25 TO 35 MPH WITH
GUSTS TO 55 MPH ARE EXPECTED MAINLY FOR AREAS OF THE SOUTH PLAINS
AND THE EXTREME SOUTHERN PANHANDLE ON THE CAPROCK. THE WINDS ARE
EXPECTED TO REMAIN STRONG THROUGH EARLY EVENING...SLOWLY
DIMINISHING BELOW ADVISORY CONDITIONS BY 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THESE
WINDS ARE EXPECTED TO CAUSE AREAS OF BLOWING DUST WITH LOCALLY
VERY POOR VISIBILITY NEAR OPEN FIELDS AND CONSTRUCTION ZONES.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 141758
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1258 PM CDT FRI MAR 14 2008

TXZ021>024-027>030-033>036-039>042-150200-
/O.CON.KLUB.WI.Y.0010.000000T0000Z-080315T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
1258 PM CDT FRI MAR 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

STRONG WESTERLY WINDS WILL CONTINUE ACROSS THE SOUTHERN PLAINS
REGION THROUGH EARLY THIS EVENING AS A LOW PRESSURE SYSTEM DEEPENS
AND MOVES EASTWARD OVER THE TEXAS PANHANDLE AND INTO OKLAHOMA THIS
EVENING. WESTERLY WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH
ARE TO BE EXPECTED FOR AREAS OF THE SOUTH PLAINS AND THE EXTREME
SOUTHERN PANHANDLE ON THE CAPROCK. THE WINDS ARE EXPECTED TO
REMAIN STRONG THROUGH EARLY EVENING...SLOWLY DIMINISHING BELOW
ADVISORY CONDITIONS BY 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THESE
WINDS ARE EXPECTED TO CAUSE AREAS OF BLOWING DUST WITH LOCALLY
VERY POOR VISIBILITY NEAR OPEN FIELDS AND CONSTRUCTION ZONES.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 13, 10:12 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Mar 13, 10:12 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 AM CDT THU MAR 13 2008

.FIRE WEATHER UPDATE...
WE HAVE A CLOSE CALL FOR FIRE WEATHER CONCERNS TODAY WITH
SUBSIDENCE PUSHING IN THROUGH SOUTHWESTERN SOUTH PLAINS THIS
MORNING FOLLOWING DISTURBANCE MOVING THROUGH ROLLING PLAINS.
SATELLITE VERIFIES A SMALL PATCH OF DEEP LAYER DRYING/SUBSIDENCE
CENTERED CURRENTLY NEAR LEVELLAND AND SUNDOWN...EDGING TO THE EAST
AND SOUTHEAST. WINDS HAVE PICKED BACK UP A NOTCH WITH THE DEEP
MIXING WITH SPEEDS JUST 3-4 MPH BELOW RED FLAG CRITERIA. COOLER
AIR HAS SPREAD THROUGH THE AREA FOLLOWING THIS MORNINGS WEAK COLD
FRONT AND RELATIVE HUMIDITIES HAVE ONLY LOWERED TO 17-20 PERCENT
OVER THIS AREA. GUIDANCE SUGGESTS PEAK WINDS AT MIDDAY THEN
DROPPING SLOWLY DURING THE AFTERNOON. WE WILL CLOSELY MONITOR AND
MAY ISSUE RED FLAG FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL SOUTH
PLAINS IF NEEDED. MEANWHILE...TOMORROW IS APPEARING AS A LIKELY
FIRE WEATHER DAY WITH SOLID WESTERLY WINDS IN THE 25-35 MPH RANGE
IF NOT EVEN HIGHER...AND RELATIVE HUMIDITIES PROBABLY IN SINGLE
DIGITS FOR MOST OF THE TEXAS SOUTH PLAINS REGION. AFTERNOON
FORECAST WILL FOCUS ON THIS THREAT. MCQUEEN

&&

.PREV DISCUSSION... /ISSUED 414 AM CDT THU MAR 13 2008/

SHORT TERM...
ANOTHER WARM DAY WITH MILD BREEZES IS EXPECTED FOR THE SOUTH PLAINS
TODAY. MAIN CONCERN IS FOR BRIEF/LOCALIZED CRITICAL FIRE WEATHER
CONDITIONS OVER THE SOUTHWESTERN COUNTIES THIS AFTERNOON.

CURRENT SURFACE ANALYSIS REVEALS A DIFFUSE SURFACE BOUNDARY OVER THE
TEXAS PANHANDLE. IN ADDITION VAPOR IMAGERY SHOWS A PROGRESSIVE
SHORTWAVE TROUGH PROPAGATING THROUGH WEST/NORTHWESTERLY FLOW ALOFT
OVER THE SOUTHERN ROCKIES. SAID UA FEATURE WILL TRANSLATE EASTWARD
OVER WEST TEXAS BY MIDDAY...WITH MODEST SURFACE PRESSURE RISES
BEHIND THE TROUGH AXIS RESULTING IN A NORTHWESTERLY WIND SHIFT OVER
THE SOUTH PLAINS AS AFOREMENTIONED PANHANDLE FRONT/TROUGH PUSHES
SOUTHWARD.

AS SUCH...MSLP GRADIENTS WILL DECREASE THROUGH THE DAYTIME HOURS...
WITH MODERATE LOWER TROPOSPHERIC WINDS /30 TO 35KT AT 700MB/
LINGERING OVER THE SOUTHERN SOUTH PLAINS WITHIN SUBSIDENT ZONE WEST
OF THE PASSING TROUGH AXIS. THUS SUFFICIENT MIXING SHOULD RESULT IN
BREEZY NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE. FURTHERMORE...WITH
LESS PRONOUNCED DOWNSLOPE AND REDUCED HEIGHTS/THICKNESSES RELATIVE
TO YESTERDAY...WILL SEE AFTERNOON TEMPERATURE MAXIMA A COUPLE
DEGREES COOLER THAN YESTERDAY. WITH HIGHS STILL SOLIDLY IN THE
70S...HOWEVER...THIS WILL BE SOME 10 DEGREES WARMER THAN SEASONAL
AVERAGES.

LONG TERM...
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS EXPECTED
ON FRIDAY. THE GFS/NAM AND ECMWF ALL DEPICT A STRONG SURFACE LOW
NORTH OF THE PANHANDLES TO START THE DAY WITH SOME SUBTLE
DIFFERENCES WITH THE AFTERNOON TRACK. THE 06Z NAM-WRF HAS BEGUN TO
TREND TOWARD THE ECWMF WITH THE 00Z GFS STILL RUNNING THE FURTHEST
SOUTHEAST WITH THE SURFACE LOW. ALL TRACKS LEND TO A TIGHTENING
SURFACE PRESSURE GRADIENT AND A SOLID MAX OF 40 TO 50KTS BETWEEN
850-700MB OUT OF THE WEST. THE STRONG MIXING AND DOWNSLOPE
COMPONENT WILL LIKELY LEAD TO A PERIOD OF STRONG WINDS...AREAS OF
BLOWING DUST AND EXTREMELY DRY RELATIVE HUMIDITY VALUES ESPECIALLY
ON THE CAPROCK. THE EASTWARD EXTENT OF THE STRONG WINDS IS IN
QUESTION OVER NORTHEAST SECTIONS AS THE CENTER OF THE LOW PASSES
ACROSS. BASED ON THE POTENTIAL LULL IN WIND WILL KEEP THE
NORTHEAST 3 COUNTIES OUT OF THE FIRE WEATHER WATCH. THERE APPEARS
TO BE GREATER CONFIDENCE FOR ADVISORY LEVEL AS OPPOSED TO WARNING
LEVEL WINDS ATTM.

STRONG COLD FRONT WILL LIKELY BRING ABOUT AN ABRUPT INCREASE IN
LOW LEVEL MOISTURE ON NORTHERLY WINDS LATE FRIDAY EVENING INTO THE
OVERNIGHT. COOLER CONDITIONS EXPECTED ON SATURDAY BUT DRYING FROM
THE WEST AHEAD OF A SURFACE PRESSURE TROUGH MAY ALLOW A PERIOD OF
SOUTHWEST FLOW.

SOUTHWEST FLOW ALOFT IS EXPECTED TO TIGHTEN OVER THE REGION ON
SUNDAY...AHEAD OF A LARGE UPPER LEVEL LOW OVER THE DESERT SOUTHWEST.
LEE SIDE SURFACE PRESSURE TROUGH EXPECTED TO DEVELOP WITH THE
POTENTIAL FOR STRONG WARM AIR ADVECTION...MOISTURE RETURN AND
INCREASING INSTABILITY. SHEAR PROFILES LOOK REASONABLE. HAVE
INCREASED POPS TO AROUND 30 PERCENT NORTH AND EAST WITH THE
POTENTIAL FOR A FEW STRONG THUNDERSTORMS SUNDAY EVENING/NIGHT.

STILL SOME UNCERTAINTY BETWEEN THE GFS AND ECMWF TRACKS FOR MONDAY
WITH THE GFS INDICATING A NORTHWARD TRACK WITH RAPID DRYING AND
THE POTENTIAL FOR WIND AND FIRE WEATHER ON THE CAPROCK. THE ECMWF
IS MUCH FURTHER SOUTH WITH THE LOW TRACK AND COULD BRING AN
EXTENSION OF RAIN CHANCES. HAVE SIDED MORE TOWARD THE
DRIER/WINDIER SOLUTION WHICH HAS BEEN FORECAST THE PAST COUPLE OF
DAYS.

OUTSIDE OF VERY WARM CONDITIONS ON FRIDAY...NEAR NORMAL TEMPERATURES
EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. KW

FIRE WEATHER...
TODAY...WARM/DRY CONDITIONS ARE EXPECTED THIS AFTERNOON IN THE WAKE
OF A WEAK FRONTAL PASSAGE THAT WILL RESULT IN NORTHWESTERLY WINDS.
ONCE AGAIN...ISOLATED LOCATIONS OVER THE WESTERN/SOUTHWESTERN
OUTLOOK AREA MAY SEE BRIEF CRITICAL/NEAR CRITICAL FIRE WEATHER
CONDITIONS. CONTINUED WARM TEMPERATURES WILL RESULT IN RELATIVE
HUMIDITY MINIMA BETWEEN 10 AND 15 PERCENT MOST AREAS WITH SUSTAINED
20 FOOT LEVEL WINDS GENERALLY AROUND 15 MPH. SAID WINDS MAY PUSH THE
CRITICAL 20 MPH THRESHOLD FOR A SHORT DURATION OVER THE SOUTHWESTERN
SOUTH PLAINS DURING THE EARLY AFTERNOON. WILL CONTINUE TO HIGHLIGHT
INCREASED FIRE DANGER WITH THE ISSUANCE OF A SPECIAL WEATHER
STATEMENT...AND LATER UPGRADES TO RED FLAG WARNINGS MAY BE REQUIRED
SHOULD OBSERVED WINDS BE HIGHER THAN FORECAST OVER THE SOUTHWESTERN
SOUTH PLAINS BY MIDDAY.

STORM PREDICTION CENTER HAS PLACED MUCH OF THE CENTRAL AND WESTERN
PORTION OF THE CWFA IN AN EXTREMELY CRITICAL AREA FOR FRIDAY.
FORECAST COMPONENTS ARE STILL SHAPING UP FOR POTENTIALLY DANGEROUS
FIRE WEATHER CONDITIONS. RELATIVE HUMIDITY VALUES MAY APPROACH 5
PERCENT OR LESS OVER THE SOUTHWEST WITH ADVISORY LEVEL WINDS IN
PLACE. IN ADDITION...A COLD FRONT IS FORECAST TO PUSH THROUGH THE
REGION LATER FRIDAY EVENING WHICH COULD POSE A WIND SHIFT HAZARD
IF WILDFIRES ARE IN PLACE. AN UPGRADE FROM A FIRE WEATHER WATCH
TO A RED FLAG WARNING IS ANTICIPATED EITHER LATER TODAY OR
TONIGHT. KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        72  41  75  34  64 /   0   0   0   0   0
TULIA         73  41  74  35  64 /   0   0  10  10   0
PLAINVIEW     74  42  77  37  65 /   0   0   0   0   0
LEVELLAND     77  44  80  38  68 /   0   0   0   0   0
LUBBOCK       76  44  82  40  67 /   0   0   0   0   0
DENVER CITY   78  42  84  40  71 /   0   0   0   0   0
BROWNFIELD    77  44  86  39  69 /   0   0   0   0   0
CHILDRESS     77  44  77  42  67 /   0   0  10  10   0
SPUR          78  44  84  42  69 /   0   0   0  10   0
ASPERMONT     79  43  86  42  70 /   0   0   0  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: TXZ021>024-027>031-033>044.

&&

05/99
Hazardous weather outlook, Mar 13, 5:53 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
553 AM CDT THU MAR 13 2008

TXZ021>044-141100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
553 AM CDT THU MAR 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

CONDITIONS MAY APPROACH CRITICAL FIRE WEATHER OVER THE SOUTHWEST
SOUTH PLAINS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER A LARGE
PORTION OF THE SOUTH PLAINS ON FRIDAY. IN ADDITION...STRONG WEST
WINDS OF 30 TO 35 MPH WITH GUSTS APPROACHING 50 MPH WILL BE
POSSIBLE ESPECIALLY ON THE CAPROCK. AREAS OF BLOWING DUST MAY
CREATE VISIBILITY RESTRICTIONS. A WIND ADVISORY MAY BE REQUIRED
LATER TODAY OR TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH NEXT WEDNESDAY.

KW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:00 PM CDTRed Flag WarningLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more30 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.